# SDR 98ZZZX2657

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4345P
- Make and model: Piper PA 28-180
- Aircraft serial: 283105
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Corroded
- Location: Lt Tank Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING ANNUAL INSPECTION REPLACING VERY STIFF TANK HOSE IN THE WING - THE LEFT TANK ON BEING PULLED EXPOSED MOUSE NEST.  THE NEST WAS FORWARD OF SPAR AND INBOARD OF TANK ALMOST FILLING 2 SPACES BETWEEEN RIBS.  THERE WAS CONNSIDERABLE CORROSION.
